×

On the eigenvalues of (p,2)-summing operators and constants associated with normed spaces. (English) Zbl 0434.47033


MSC:

47L10 Algebras of operators on Banach spaces and other topological linear spaces
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
46B20 Geometry and structure of normed linear spaces

Citations:

Zbl 0321.47016
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bennett, G, Inclusion mappings between l^{p}-spaces, J. functional analysis, 13, 20-27, (1973) · Zbl 0255.47033
[2] Bennett, G; Goodman, V; Newman, C.M, Norms of random matrices, Pacific J. math., 59, 359-365, (1975) · Zbl 0325.47018
[3] Bergh, J; Löfström, J, Interpolation spaces, (1976), Springer New York · Zbl 0344.46071
[4] Carl, B, Inequalities between absolutely (p, q)-summing norms, (1978), preprint · Zbl 0468.47012
[5] Carl, B, Eigenwertverteilungen von operatoren in banachräumen und L_{p}-Räumen, (1977), Jena
[6] Carl, B; Maurey, B; Puhl, J, Grenzordnungen von absolut (r, p)-summierenden operatoren, Math. nachr., 82, 205-218, (1978) · Zbl 0407.47010
[7] Figiel, T; Tomczak-Jaegermann, N, Projections onto Hilbertian subspaces of Banach spaces, (1978), preprint · Zbl 0427.46010
[8] Garling, D.J.H; Gordon, Y, Relations between some constants associated with finite dimensional Banach spaces, Israel J. math., 9, 346-361, (1971) · Zbl 0212.14203
[9] Johnson, W.B; König, H; Maurey, B; Retherford, J.R, Eigenvalues of p-summing and lp-type operators in Banach spaces, J. functional analysis, 32, 353-380, (1979) · Zbl 0408.47019
[10] König, H, Interpolation of operator ideals with an application to eigenvalue distribution problems, Math. ann., 233, 35-48, (1978) · Zbl 0354.47013
[11] Kwapień, S, Some remarks on (p, q)-absolutely summing operators in lp-spaces, Studia math., 29, 327-337, (1968) · Zbl 0182.17001
[12] Kwapień, S, On operators factorizable through L_{p}-space, Bull. soc. math. France, 31-32, 215-225, (1972) · Zbl 0246.47040
[13] Lapresté, J.T, Opérateurs sommants et factorisations a travers LES espaces Lp, Studia math., 57, 47-83, (1976) · Zbl 0341.47017
[14] Lewis, D.R, The dimensions of complemented Hilbertian subspaces of uniformly convex Banach lattices, (1978), preprint · Zbl 0531.46017
[15] Lewis, D.R; Tomczak-Jaegermann, N, Hilbertian and complemented finite dimensional subspaces of Banach lattices and unitary ideals, J. functional analysis, 35, 165-190, (1980) · Zbl 0422.46019
[16] Linde, W; Pietsch, A, Mappings of Gaussian cylindrical measures in Banach spaces, Theor. probability appl., 19, 445-460, (1974) · Zbl 0312.60005
[17] Lindenstrauss, J; Pełczyński, A, Absolutely summing operators in \(L\)_{p}-spaces and their applications, Studia math., 29, 275-326, (1968) · Zbl 0183.40501
[18] Maurey, B, Un théorème de prolongement, C. R. acad. sci. Paris, 279, 329-332, (1974) · Zbl 0291.47001
[19] Maurey, B, (), Exp. XII, XXIV.XXV
[20] Maurey, B; Pełczyński, A, A criterion for compositions of (p, q)-absolutely summing operators to be compact, Studia math., 54, 291-300, (1976) · Zbl 0321.47016
[21] Maurey, B; Pisier, G, Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach, Studia math., 58, 45-90, (1976) · Zbl 0344.47014
[22] Mityagin, B.S; Pełczyński, A, Nuclear operators and approximative dimension, (), 366-372 · Zbl 0191.41704
[23] Pełczyński, A, A characterization of Hilbert-Schmidt operators, Studia math., 28, 355-360, (1967) · Zbl 0156.38001
[24] Persson, A; Pietsch, A, p-nukleare und p-integrale abbildungen in banachräumen, Studia math., 33, 19-62, (1969) · Zbl 0189.43602
[25] Pietsch, A, Ideale von S_{p}-operatoren in banachräumen, Studia math., 38, 59-69, (1970) · Zbl 0213.14505
[26] Pietsch, A, Adjungierte normierte operatorenideale, Math. nachr., 48, 189-211, (1971) · Zbl 0233.46084
[27] Pietsch, A, Eigenwertverteilung von operatoren in banachräumen, (), 391-402, Berlin
[28] Pietsch, A, Operator ideals, (1979), Berlin · Zbl 0399.47039
[29] Pietsch, A, Distributions of eigenvalues and nuclearity, Banach centre publ. VIII, (1980), to appear in
[30] Pisier, G, Type des espaces normés, C. R. acad. sci. Paris, 276, 1673-1674, (1973) · Zbl 0257.46015
[31] {\scG. Pisier}, Some applications of the complex interpolation method to Banach lattices, preprint. · Zbl 0427.46048
[32] Sobczyk, A, Projections in Minkowski and Banach spaces, Duke J. math., 8, 78-106, (1941) · JFM 67.0403.03
[33] Weyl, H, Inequalities between the two kinds of eigenvalues of a linear transformation, (), 408-411 · Zbl 0032.38701
[34] Zygmund, A, Trigonometric series, (1968), Cambridge Univ. Press Londo · JFM 58.0280.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.